# SDR SWIA201744031

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 4,412 hours, 2,408 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDSHIELD CRACKED IN FLIGHT. DECLARED AND EMERGENCY. (FLT 3467) CLOSED REMOVED AND REPLACED CAPTAINS WINDSHIELD.
